# SDR AALA201701129017

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 35,917 hours, 16,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LIGHT COVER AT RIGHT EMERGENCY EXIT HATCH.  REPLACED THE COVER  AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
